# SDR DALA2025070905186

- Difficulty date: July 5, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N529DN
- Make and model: Airbus A350-941
- Aircraft serial: 0735
- Aircraft time: 22 hours, 4 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHK FOUND EMERGENCY LT ON L1 CEILING INOP. REPLACED LT ASSEMBLY P/N 8603-1-00 IAW AMM33-51-14. OPS CHECKED OK. (LP# 1064305)
